Deli Li, M. Bhaskara Rao, Xiangchen Wang, "On Feller's criterion for the law of the iterated logarithm", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 503153, 18 pages, 1994. https://doi.org/10.1155/S0161171294000463
On Feller's criterion for the law of the iterated logarithm
Combining Feller's criterion with a non-uniform estimate result in the context of the Central Limit Theorem for partial sums of independent random variables, we obtain several results on the Law of the Iterated Logarithm. Two of these results refine corresponding results of Wittmann (1985) and Egorov (1971). In addition, these results are compared with the corresponding results of Teicher (1974), Tomkins (1983) and Tomkins (1990)
Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.